# SDR G41A2019FA0000148

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N824MG
- Make and model: Lear 55LEAR
- Aircraft serial: 55106
- Aircraft time: 16,975 hours, 11,147 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301321870
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON 5-8-2019, DEPART BHM TO MAF. AT APPROXIMATELY 120 KNOTS ABOUT TO TAKE OFF, THE NR 1 & 2 MAIN TIRES BLEW OUT AT THE SAME TIME. THE CAPTAIN STOPPED THE AIRCRAFT SAFELY ON A TAXI WAY. THE CREW COULD NOT DETERMINE IF THEY HAD RUN OVER DEBRIS OR NOT, THE CREW STATED THE TIRES HAD BEEN INSPECTED ON THE PRE FLIGHT AND WERE IN GOOD CONDITION. MAINTENANCE FROM THE AIRCRAFTS HOME BASE ARRIVED IN BHM LATER THAT DAY. THE NR 1 & 2 WHEELS AND BRAKES WERE DAMAGED BEYOND USE. SERVICEABLE WHEELS AND BRAKES WERE INSTALLED. THERE WAS SMALL DENT IN THE WING LEADING EDGE DIRECTLY IN FRONT OF THE MAIN GEAR AND A SMALL HOLE PUNCHED INTO THE LOWER SKIN OF THE LT FLAP. THERE WAS ALSO FOUR SMALL DENTS IN THE SAME GENERAL AREA OF THE HOLE. LEARJET ENGINEERING WAS NOTIFIED AND SUPPLIED A LETTER OF RECOMMENDATION FOR TEMPORARY REPAIRS TO FERRY THE AIRCRAFT TO ITS HOME BASE. AFTER THE COMPLETION OF THE TEMPORARY REPAIRS, THE AIRCRAFT AND ENGINES WERE INSPECTED FOR ANY OTHER POSSIBLE DAMAGE, NONE NOTED. THE AIRCRAFT BRAKING/ANTI SKID SYSTEM WAS TESTED WITH ALL SYSTEMS FUNCTIONING NORMALLY. A FERRY PERMIT WAS ISSUED AND THE AIRCRAFT ARRIVED SAFELY INTO ELP WITH NO ISSUES.
